My lady friend. 69. Is on Xanax . Levothyroxind and
This could be due to cognitive decline.
Hello thanks for using ask a doctor service
She is 69 and is on Levothyroxin, Losartan and Xanax. She is unkept, tired and has symptoms like forgetfulness.
In such situation if these symptoms developed suddenly then first of all get her blood pressure checked. If the blood pressure is low or very high immediately report to ER.
If she has anxiety then low dose Xanax can be given but if she relaxed otherwise and has symptoms then this could be due to onset of cognitive decline. Pleaee visit a psychiatrist for her, get her routine investigations done. Get her serum electrolytes done to rule out any abnormalities in electrolyte balance.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Sight problem. Taking pregabalin for fibromyalgia. Should I stop...
- Found mucus and pus cell in stool test. Suggested to go for colonoscopy...
- Suffering from erectile dysfunction. Taking paroxetine and sustimax....
- On medication for clinical depression. What diet should I take to reduce...
- Alcoholic, suffering from OCD, depression, suffered seizure. Prescribed...
- Trying to quit tobacco. What should I do for this?
- Taking clozazepam. Safe and easy method to stop taking this medicine?
- Taking fluoxidine, lectopam. Feeling weak, anxiety, nervous and chest...
- Aderall induced psychosis. How long will the effects last?
- Started getting panic attack after taking mucinex dm. Cause for concern?